# SDR AALA20120605002

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 40,923 hours, 19,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418, LONGERON 2 RIGHT, FRAME CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER AND STRAP REPAIR PER SRM 53-03-00.
